Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Evaluation fibrations and topology of symplectomorphisms


Author: Jaroslaw Kedra
Journal: Proc. Amer. Math. Soc. 133 (2005), 305-312
MSC (2000): Primary 55P62; Secondary 57R17
Published electronically: July 26, 2004
MathSciNet review: 2086223
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There are two main results. The first states that isotropy subgroups of groups acting transitively on rationally hyperbolic spaces have infinitely generated rational cohomology algebra. Using this fact, we prove that the analogous statement holds for groups of symplectomorphisms of certain blowups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55P62, 57R17

Retrieve articles in all journals with MSC (2000): 55P62, 57R17


Additional Information

Jaroslaw Kedra
Affiliation: Institute of Mathematics US, Wielkopolska 15, 70-451 Szczecin, Poland
Address at time of publication: Mathematisches Institut LMU, Theresienstr. 39, 80333 Munich, Germany
Email: kedra@univ.szczecin.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07507-0
PII: S 0002-9939(04)07507-0
Keywords: Rational homotopy, symplectic manifold, symplectomorphism
Received by editor(s): July 27, 2003
Received by editor(s) in revised form: September 10, 2003
Published electronically: July 26, 2004
Additional Notes: The author is a member of EDGE, Research Training Network HPRN-CT-2000-00101, supported by The European Human Potential Programme
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2004 American Mathematical Society